# SDR RAIA201901200003

- Difficulty date: January 20, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 72 SHEER CLIP IS CRACKED AT STR 15L.  REMOVED AFT CARGO FR 72 SHEAR CLIP AT STR 15L.  INSTALLED SHEAR CLIP AT FRAME 72 STR 15L.
